Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Directed unions and chains


Author: John R. Isbell
Journal: Proc. Amer. Math. Soc. 17 (1966), 1467-1468
MSC: Primary 04.60
MathSciNet review: 0200169
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04.60

Retrieve articles in all journals with MSC: 04.60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1966-0200169-8
PII: S 0002-9939(1966)0200169-8
Article copyright: © Copyright 1966 American Mathematical Society